MathSciNet Relay Station
MathSciNet bibliographic data
MR436176 57E05 (55E99)
Schultz, Reinhard Closed curves and circle homomorphisms in groups of diffeomorphisms. Fund. Math. 95 (1977), no. 2, 141–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement